# SDR 2DYA202508130002

- Difficulty date: August 25, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,910 hours, 35,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS20131A
- Part serial: 1181025250
- Condition: No Test
- Location: Zone 200
- Part time: 200 hours, 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

M736 AND M1210 E. BATTERY FAILED CAPACITY TEST .REF.  WO# 7101-0009-2025 NR#'S 0158 0159.
